Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Convergence of the Ruelle operator for a function satisfying Bowen's condition


Author: Peter Walters
Journal: Trans. Amer. Math. Soc. 353 (2001), 327-347
MSC (2000): Primary 37D35; Secondary 28D20, 37A30, 37B10
Published electronically: September 13, 2000
MathSciNet review: 1783787
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We consider a positively expansive local homeomorphism $T\colon X\to X$ satisfying a weak specification property and study the Ruelle operator $\mathcal{L}_\varphi$ of a real-valued continuous function $\varphi$satisfying a property we call Bowen's condition. We study convergence properties of the iterates $\mathcal{L}_\varphi^n$ and relate them to the theory of equilibrium states.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 37D35, 28D20, 37A30, 37B10

Retrieve articles in all journals with MSC (2000): 37D35, 28D20, 37A30, 37B10


Additional Information

Peter Walters
Affiliation: University of Warwick, Mathematics Institute, Coventry CV4 7AL, England
Email: pw@maths.warwick.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9947-00-02656-8
PII: S 0002-9947(00)02656-8
Keywords: Transfer operator, equilibrium state, entropy
Received by editor(s): August 9, 1999
Published electronically: September 13, 2000
Article copyright: © Copyright 2000 American Mathematical Society